# SDR DHL2008805533

- Difficulty date: March 25, 2008
- Submitted: March 27, 2008
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 84,609 hours, 31,089 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Rt Mlg Ww
- Part time: 84,609 hours, 31,089 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG W/W STIFFENER CORRODED AT STA 857.000.  REMOVED CORROSION IAW SRM 51-1-8 PG 17-18 AND FOUND OUT OF LIMITS IAW SRM 53-2-0 PG 2P.  REMOVED CORRODED ANGLE IAW SRM 51-1-20D, SRM 51-1-21.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  INSTALLED NEW ANGLE IAW SRM 51-1-20D, SRM 51-3-1, SRM 51-1-21.  LEAK CHECKED GOOD IAW MM 21-31-0 PG 208.  REFER TO JC EC-00816-001 (WO 3457) FOR FABRICATION.
